Alert archive / Puerto Rico / Small Craft Advisories in 2010

Small Craft Advisory 49, NWS JSJ

August 25, 2010

NWS JSJ issued this small craft advisory at Aug 25, 2010, 3:06 PM CDT. It took effect at Aug 25, 2010, 9:16 PM CDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2010, 3:06 PM CDT (20:06 UTC)
In effect from
Aug 25, 2010, 9:16 PM CDT
Expired
Aug 27, 2010, 11:00 PM CDT
In force
50 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WHCA72 TJSJ 252006
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST WED AUG 25 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE
THE LOCAL ATLANTIC WATERS THURSDAY AFTERNOON...AND LINGER THROUGH
FRIDAY... 

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT IN
SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL ATLANTIC WATERS
BEGINNING THURSDAY AFTERNOON.

AMZ710-260415-
/O.NEW.TJSJ.SC.Y.0049.100826T1600Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
406 PM AST WED AUG 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
AST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON
THURSDAY TO MIDNIGHT AST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
761 
WHCA72 TJSJ 260216
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1016 PM AST WED AUG 25 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE
THE LOCAL ATLANTIC WATERS THURSDAY AFTERNOON...AND LINGER THROUGH
FRIDAY...

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL WATERS
BEGINNING THURSDAY AFTERNOON.

AMZ715-722-725-732-261030-
/O.EXB.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1016 PM AST WED AUG 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 PM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 PM AST
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-261030-
/O.EXB.TJSJ.SC.Y.0049.100827T1000Z-100827T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1016 PM AST WED AUG 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-261030-
/O.CON.TJSJ.SC.Y.0049.100826T1600Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1016 PM AST WED AUG 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
MIDNIGHT AST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
MIDNIGHT AST FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
605 
WHCA72 TJSJ 260847
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
447 AM AST THU AUG 26 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE
THE LOCAL ATLANTIC WATERS THURSDAY AFTERNOON...AND LINGER THROUGH
FRIDAY...

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL WATERS
BEGINNING THURSDAY AFTERNOON.

AMZ710-261700-
/O.EXT.TJSJ.SC.Y.0049.100826T1600Z-100828T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
447 AM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM AST
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 AM
AST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-261700-
/O.EXT.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
447 AM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-732-261700-
/O.CON.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
447 AM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
237 
WHCA72 TJSJ 261444
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1044 AM AST THU AUG 26 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL INVADE
THE LOCAL ATLANTIC WATERS TODAY...AND LINGER THROUGH
FRIDAY...

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOCAL WATERS
BEGINNING AT NOON AST TODAY.

AMZ710-262245-
/O.CON.TJSJ.SC.Y.0049.100826T1600Z-100828T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1044 AM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 AM AST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-732-262245-
/O.CON.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1044 AM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 6 PM AST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-262245-
/O.CON.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1044 AM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SR
513 
WHCA72 TJSJ 262005
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
405 PM AST THU AUG 26 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE INVADED THE
LOCAL ATLANTIC WATERS TODAY...AND WILL LINGER THROUGH FRIDAY...

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS THROUGH AT LEAST FRIDAY
AFTERNOON.

AMZ710-270415-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
405 PM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 AM AST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-732-270415-
/O.CON.TJSJ.SC.Y.0049.100826T2200Z-100827T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
405 PM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 6 PM AST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-270415-
/O.CON.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
405 PM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SR/JF
851 
WHCA72 TJSJ 270200
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1000 PM AST THU AUG 26 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE INVADED THE
LOCAL ATLANTIC WATERS TONIGHT..AND WILL LINGER THROUGH FRIDAY...

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS THROUGH AT LEAST FRIDAY
AFTERNOON.

AMZ715-722-725-732-271000-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100827T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1000 PM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 PM AST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-271000-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1000 PM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 AM AST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-271000-
/O.CON.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1000 PM AST THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 AM FRIDAY TO MIDNIGHT AST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
541 
WHCA72 TJSJ 270725
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
325 AM AST FRI AUG 27 2010

...EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE INVADED THE
LOCAL ATLANTIC AND WILL LINGER THROUGH TONIGHT...

.EASTERLY SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT.

AMZ715-722-725-732-270830-
/O.CAN.TJSJ.SC.Y.0049.000000T0000Z-100827T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
325 AM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT ADVISORY IS CANCELLED.

$$

AMZ712-270830-
/O.CAN.TJSJ.SC.Y.0049.100827T1000Z-100828T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
325 AM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT ADVISORY IS CANCELLED.

$$

AMZ710-271530-
/O.EXT.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
325 AM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT AST
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
795 
WHCA72 TJSJ 270801
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
400 AM AST FRI AUG 27 2010

...NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL
CONTINUE TO AFFECT THE LOCAL OFF SHORE ATLANTIC WATERS AND WILL
LINGER THROUGH TONIGHT...

.NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT.

AMZ710-271600-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
400 AM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
783 
WHCA72 TJSJ 271513
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1113 AM AST FRI AUG 27 2010

...NORTHEAST SWELLS GENERATED FROM CATEGORY FOUR HURRICANE
DANIELLE WILL CONTINUE TO AFFECT THE LOCAL OFFSHORE ATLANTIC
WATERS...AND WILL LINGER THROUGH TONIGHT...

.NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL RESULT
IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT.

AMZ710-272315-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1113 AM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT
DUE TO NORTHEAST SWELLS GENERATED FROM HURRICANE DANIELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
113 
WHCA72 TJSJ 272122
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
522 PM AST FRI AUG 27 2010

...EAST NORTHEAST SWELLS GENERATED FROM CATEGORY FOUR HURRICANE
DANIELLE WILL CONTINUE TO AFFECT THE LOCAL OFF SHORE ATLANTIC
WATERS THROUGH AT LEAST LATE TONIGHT...

.EAST NORTHEAST SWELLS ASSOCIATED WITH HURRICANE DANIELLE WILL
RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH LATE TONIGHT.

AMZ710-280400-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
522 PM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
MIDNIGHT AST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
455 
WHCA72 TJSJ 280248
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1048 PM AST FRI AUG 27 2010

...EAST NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL OFF
SHORE ATLANTIC WATERS THROUGH AT LEAST LATE TONIGHT...

.EAST NORTHEAST SWELLS WILL RESULT IN SMALL CRAFT ADVISORY
CONDITIONS THROUGH MIDNIGHT AST LATE TONIGHT.

AMZ710-280400-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-100828T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1048 PM AST FRI AUG 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
MIDNIGHT AST TONIGHT. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION
ACROSS THESE SAME WATERS AFTER MIDNIGHT AST TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 2:16 PM CDT, 50 minutes earlier.

Area forecast discussion, Aug 25, 2:16 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
316 PM AST WED AUG 25 2010

.SYNOPSIS...AMPLE LOW LEVEL MOISTURE IS EXPECTED TO LINGER ACROSS
THE LOCAL ISLANDS THROUGH THE END OF THE WEEK...RESULTING IN
DIURNALLY DRIVEN CONVECTION ACROSS THE INTERIOR OF PUERTO RICO
EACH AFTERNOON...WITH SCATTERED SHOWERS EXPECTED ACROSS THE VI AND
EASTERN SECTIONS OF PUERTO RICO DURING THE OVERNIGHT AND EARLY
MORNING HOURS. A SURGE IN MOISTURE FROM THE SOUTH...AS HURRICANE
DANIELLE PASSES WELL NORTH OF THE LOCAL FORECAST AREA...IS EXPECTED
OVER THE UPCOMING WEEKEND.

&&

.DISCUSSION...THE BAND OF LOW LEVEL MOISTURE THAT BROUGHT SHOWERS
TO THE NORTH COAST OF PUERTO RICO THIS MORNING...REACHED WESTERN
SECTIONS OF PUERTO RICO BY EARLY AFTERNOON...RESULTING IN FAIRLY
ACTIVE WEATHER ACROSS THE INTERIOR AND SOUTHWESTERN SECTIONS OF
THE ISLAND. EXPECT THIS SHOWER ACTIVITY TO RAPIDLY DIMINISH
AROUND SUNSET...AND FOR PATCHY MOISTURE IN EASTERLY TRADE WIND
FLOW TO BRING SCATTERED SHOWERS ACROSS THE VI AND EASTERN SECTIONS
OF PUERTO RICO OVERNIGHT. THEREAFTER...GFS IS INDICATING AMPLE LOW
LEVEL MOISTURE TO LINGER ACROSS THE LOCAL AREA THROUGH THE END OF
THE WEEK...WHICH SHOULD ALLOW FOR TYPICAL LOCALLY INDUCED SHOWER
ACTIVITY EACH DAY. HOWEVER...MODELS INDICATE A SIGNIFICANT SURGE
IN MOISTURE FROM THE SOUTH OVER THE UPCOMING WEEKEND...WHICH COULD
RESULT IN SIGNIFICANT INCREASE IN SHOWER ACTIVITY ACROSS THE
ISLANDS BOTH SATURDAY AND SUNDAY.

CONTINUE TO MONITOR HURRICANE DANIELLE AND TROPICAL DEPRESSION
SEVEN AS THEY CROSS THE ATLANTIC. WHILE THE MAIN EFFECT FROM
DANIELLE APPEARS TO BE INCREASING SEAS OVER THE NEXT FEW
DAYS...THE LATEST GFS INDICATES TROPICAL DEPRESSION SEVEN MAY
TAKE A SLIGHTLY CLOSER PATH TO THE NORTHERN LEEWARD ISLANDS EARLY
NEXT WEEK...AND WILL NEED TO CONTINUE TO PAY CLOSE ATTENTION TO
THIS SYSTEM AS THE EXACT PATH SO MANY DAYS OUT REMAINS UNCERTAIN.

&&

.MARINE...INCREASING EASTERLY SWELLS ASSOCIATED WITH HURRICANE
DANIELLE WILL BRING 7 TO 8 FOOT SEAS ACROSS THE LOCAL ATLANTIC
WATERS AND ANEGADA PASSAGE THURSDAY AFTERNOON THROUGH FRIDAY.

&&

.AVIATION...MVFR CONDITIONS WITH MOUNTAIN OBSCURATIONS WILL
PERSIST ACROSS TJMZ THROUGH AT LEAST 25/22Z. BRIEF PERIODS OF
MVFR CONDITIONS ARE POSSIBLE AT TJPS THROUGH 23/21Z. VFR
CONDITIONS WILL PREVAIL ACROSS THE REST OF TAF SITES TONIGHT. SOME
LIGHT PASSING SHOWERS ARE POSSIBLE ACROSS TIST...TISX...AND TJSJ
AFT 26/02Z. WINDS ARE EXPECTED TO BE FROM THE EAST AT 10 KTS OR
LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  89  78  89 /  40  40  20  20
STT  80  91  80  89 /  40  40  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...

PR...SMALL CRAFT ADVISORY AMZ710 BEGINNING NOON AST THURSDAY.
VI...SMALL CRAFT ADVISORY AMZ710 BEGINNING NOON AST THURSDAY.

&&

71/04
Hazardous weather outlook, Aug 25, 5:41 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
641 AM AST WED AUG 25 2010

AMZ710>745-PRZ001>013-261045-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
641 AM AST WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

LOW LEVEL MOISTURE WILL COMBINE WITH THE DAYTIME HEATING AND SEA
BREEZE CONVERGENCE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE WESTERN INTERIOR AND WESTERN SECTIONS OF PUERTO RICO
THIS AFTERNOON. SOME OF THESE THUNDERSTORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL AND MINOR FLOODING IN ISOLATED AREAS OF THE WESTERN
PUERTO RICO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

AMZ715-725-VIZ001-002-261045-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
641 AM AST WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 11:58 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 25, 12:23 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.